# SDR FDEA201103231351

- Difficulty date: March 23, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Misrepaired
- Location: Bs 1703-1718
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT BS 1703 TO BS 1718 AT STR 14L/16L REQUIRES REPLACEMENT DUE TO NON COMPLIANCE WITH APPROVED DATA.  REMOVED NON-COMPLIANT REPAIR, AND INSTALLED NEW REPAIR IAW SRM 51-40-02 AND SRM 53-00-01, DETAIL 1, P 201-204, REPAIR NR 15, CAT. "B" REPAIR, AT BS 1703-1718, S14L-S16L.  MAJOR REPAIR.
